MathSciNet Relay Station
MathSciNet bibliographic data
MR2218885 47H10 (47H04 47H09 54C60 54H25 55M20)
Park, Sehie Fixed points of approximable or Kakutani maps in generalized convex spaces. J. Nonlinear Convex Anal. 7 (2006), no. 1, 1–17.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement